MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 30IN 6-0 D/A C-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 30IN 6-0 D/A C-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Catalog Number 3706H
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that patient had unknown procedure on (b)(6) 2019.It was found that the needle had been came off from the tray when taking out the package from the box.The device was not used on the patient.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch mhr605-3706h and no non-conformances were identified.Additional h3 investigation summary: it was received for analysis an unopened sample of product code 3706, lot mhr605.During the visual inspection of the sealed sample, it was observed that a needle was not parked correctly in the slot of the winding former.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.According to the sample condition the assignable cause of is incorrect needle park.

Brand Name
PRNVA BLU 30IN 6-0 D/A C-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8704362
Report Number2210968-2019-82814
Device Sequence Number1875766
Product Code GAW
UDI-Device Identifier10705031004627
UDI-Public10705031004627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number3706H
Device Lot NumberMHR605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/20/2019
Patient Sequence Number1